# SDR AALA20120711007

- Difficulty date: July 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 68,198 hours, 35,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 750, LONGERONS 29 RIGHT AND 29 LEFT, FUSELAGE SKIN IS BULGING OUT.  INSTALLED FUSELAGE SKIN REPAIR PER SRM 53-04-03 FIG 11.  INSTALLED 2 REPAIR STRAPS PER EA MD80-53-024926 ON INTERNAL DOUBLER BETWEEN LONGERONS 28 AND 29 BOTH LEFT AND RIGHT SIDES OF AIRCRAFT.
